Journal of Forest Science (JFS)

ISSN 1212-4834 (Print)
ISSN 1805-935X (On-line)

  • An international peer-reviewed journal published under the auspices of the Czech Academy of Agricultural Sciences and financed by the Ministry of Agriculture of the Czech Republic. Published since 1955 (by 1999 under the title Lesnictví-Forestry)
  • Editor-in-Chief: Doc. RNDr. Marian Slodičák, CSc.
  • Co-editors: Prof. Ing. Emanuel Kula, CSc., Ing. František Šach, CSc.
  • Executive Editor: Mgr. Petra Kolářová
  • The journal is published monthly
  • Publication in the JFS is free of charge


Thematic scope

Original results of basic and applied research from all fields of forestry related to European forest ecosystems and their functions including those in the landscape and wood production chain are published in original scientific papers, short communications and review articles. Papers are published in English.


Current issue

Index of volume

INDEX OF VOLUME 63

JFS 2017
J. For. Sci., 63 (2017): I-IVdownload PDF
Original Paper

Morphological variability between diploid and tetraploid taxa of the genus Betula L. in the Czech Republic

Rostislav Linda, Ivan Kuneš, Martin Baláš, Josef Gallo
J. For. Sci., 63 (2017): 531-537abstractdownload PDF
Original Paper

Crowns of “forgotten” standards in hardwood floodplain forests

Lubomír Šálek, Ivo Machar, Ahmet Sivacioğlu, Daniel Zahradník, Jaroslav Simon, Lucie Jeřábková
J. For. Sci., 63 (2017): 538-548abstractdownload PDF
Original Paper

Comparison of different erosion control techniques in the Hyrcanian forest in northern Iran

Ali Masumian, Ramin Naghdi, Eric K. Zenner, Mehrdad Nikooy, Majid Lotfalian
J. For. Sci., 63 (2017): 549-554abstractdownload PDF
Original Paper

Analysis of biomass in young Scots pine stands as a basis for sustainable forest management in Czech lowlands

Jiří Novák, David Dušek, Dušan Kacálek, Marian Slodičák
J. For. Sci., 63 (2017): 555-561abstractdownload PDF
Original Paper

Characterization of natural provenances of Acacia mangium Willd. and Acacia auriculiformis A. Cunn. ex Benth. in Malaysia based on phenotypic traits

Muhammad Javed Asif, Deivaseeno Dorairaj, Ratnam Wickneswari
J. For. Sci., 63 (2017): 562-576abstractdownload PDF

© 2017 Czech Academy of Agricultural Sciences